# SDR FDEA202011262978

- Difficulty date: November 26, 2020
- Submitted: November 27, 2020
- Operation: Air carrier
- Aircraft: N968FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26274
- Aircraft time: 75,844 hours, 22,193 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT EMERGENCY LIGHT IS NOT WORKING.  ENT BY: 624027 RPT BY: 624027 FACT 26NOV20 08:22 MUC U 944, S/N NONE.  ACC AMM: 33-51-09-3 COCKPIT EMERGENCY LIGHT LAMP REMOVED AND REPLACED, FUNCTION OK.  LAMP MANUFACTURER GE, MPN 1317, CPN 0032.
